# SDR WX0A2020091173570

- Difficulty date: September 11, 2020
- Submitted: September 11, 2020
- Operation: Air carrier
- Aircraft: N333NV
- Make and model: Airbus A319-111
- Aircraft serial: 2790
- Aircraft time: 40,685 hours, 35,319 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L, J
- Precautionary procedure: K

## Discrepancy

EPSU BITE TEST SHOWS 13WL FAILS.  FOUND EPSU BATT FAILED AT 13WL.  REMOVED AND REPLACED BATT PACK AND OPS CK GOOD, BITE TEST GOOD.  REF AMM 33-51-38 PB 401.
